# SDR CALA2017070202082

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 31,360 hours, 10,629 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 6787
- Condition: Smoke
- Location: Galley
- Part time: 3,225 hours, 1,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WARMING OVEN SMOKING OR SPARKING 204. REMOVED AND REPLACED OVEN, OPS CHECK GOOD AMM 25-34-00.
